# SDR DALA2022013100604

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 89,142 hours, 22,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 R1 DOOR WONT ARM. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING R1 DOOR ARMING MECHANISM AT GIRT BAR. REMOVED DEBRIS. R1 DOOR OPS CHK NORMAL PER B757 AMM 25-66. (8306104)
